when i was 19 i did meth for maybe a month. When i stopped i noticed these headaches, maybe tension headaches but i always felt like i had to pop my ears or something and they never have gone away, and im 21 now. But now, it seems like they're getting painful, especially on the left temple and one morning i woke up and when i opened my jaw,my left temple would hurt, please help me!!! (im 3 months post partum if that has anything to do with some of it)
It sounds to me like you may have TMJ disorder. TMJ is the temporomandibular joint which connects the lower jaw to the skull and normally this joint slides smoothly but in some people, for a multitude of reasons (like tooth grinding or clenching, poor bite, habitual nailbiting or gum chewing, trauma to the jaw, etc) the joint doesnt slide as it should. This causes pain, headaches, hearing the jaw crunching, clicking and popping, sometimes the joint can freeze or lock making it difficult to open or close the mouth, ear pain, fullness and ringing of the ears, neck stiffness and pain, and dizziness-these are all symptoms of TMJ disorder. Meth causes users to clench their teeth and to grind the teeth as well, so it is not surprising that you have noticed this after using. You need to go see your dentist. There are many effective treatments for TMJ disorder depending on the cause. Some treatments are as simple as filing back teeth to improve the bite, fixing crowns or bridges to improve the bite, some use a guard to prevent clenching and grinding of the teeth, sometimes medications like anti-inflammatories and/or muscle relaxants are used along with exercises to retrain the jaw muscles and some need surgery but this is usually a last resort. Consult your dentist and get a diagnosis then he/she can go over what treatments best meet your needs.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2010 • 2 answers
Posted 8 Mar 2011 • 4 answers
Posted 29 Dec 2012 • 2 answers
Posted 3 Dec 2013 • 3 answers
Posted 11 Feb 2015 • 1 answer